# SDR GUUA94952061710A

- Difficulty date: June 17, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N69549
- Make and model: Beech 1900D
- Aircraft serial: UE194
- Aircraft time: 29,679 hours, 35,432 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Cable Assy
- Part number: 1295140591
- Condition: Frayed
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MX DISCOVERED AIRSTAIR DOOR LWR FWD CABLE FRAYED.  REPLACED AIRSTAIR DOOR LOWER FWD CABLE.
